Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the cause of bleeding during mid cycle?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
hi im a 23 year old female, mid cycle and bleeding with mild cramping, i am not on birth control and cannot be pregnant this has never happened before what is going on? very red clot like bloody discharge, already filled three tamponsWHEN WILL I STOP BLEEDING AND WHY IS THIS GOING ON?
Posted Thu, 6 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Raju A.T 11 minutes later
Brief Answer: Consult a Gynecologist soon Detailed Answer: Hi, Thanks for your query. The cause for such an intermenstrual bleed could be either a structural defect like a fibroid or due to severe hormonal imbalance preponing your period. I strongly recommend you a visit to a Gynecologist who after examination and investigations like Ultrasound scan be able to identify the cause. It is necessary for you to consult the specialist at the earliest for better and successful management. Wish you good health. Regards,
Above answer was peer-reviewed by
Follow-up: What is the cause of bleeding during mid cycle? 17 minutes later
do you think its anything serious?-im healthy and don't understand why this is happening, i read it could be an ovulation symptom sometimes if this is the case when should the bleeding and cramping stop.
Answered by Dr. Raju A.T 11 minutes later
Brief Answer: Clinical examination will help Detailed Answer: Hi, Thanks for writing back. Yes, it could be due to ovulation defects leading to hormonal imbalance. In such cases you may bleed just like a regular menstrual bleed. The other possibility wherein there could be a structural defect like fibroid and could get serious. Hence, I do recommend a visit to a gynecologist. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor